New to the DrugAbuse.com Forums?Join or

Horrible weekend on valium taper.

Discussion in 'Withdrawal Symptoms' started by Josh111187, Jun 25, 2018.

  1. Josh111187

    Josh111187 Community Champion

    Hey everybody, I know I've been gone for a few days and I do regret not being able to get back to anyone until now.
    The thing is I had to drop another 2 mgs of Valium Thursday night. I don't really want to get into the nature of the withdrawal symptoms that I was having as they were very, strange and bizarre. With terrible visual and auditory hallucinations among some other things, and they are why I did not get on here and post anything because I was afraid I would post something that was totally out of character for me. Suffice it to say my doctor put me back up to my dose I had stabilized at and prescribed a low dose of ativan for the next time I drop in the event that happens again. But hopefully with these vitamins and other nutritional supplements, along with the right frame of mind and preparedness, it won't.
    Anyway I've now started a thread about benzodiazepines withdrawals I guess. So anybody that reads this feel free to speak up. If you're on a benzo taper and struggling with the symptoms I WIIL UNDERSTAND.
    Ok with that I'm finished and about to go and read/respond to the boat load of alerts I have.
    lonewolves likes this.
  2. True concern

    True concern Community Champion

    Glad you're doing better my friend,it's good to hear from you.Stay Strong..You got this
    Josh111187 likes this.
  3. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    True concern likes this.
  4. True concern

    True concern Community Champion

    Wow linked to Alzheimer's.... I'm proud of you,you beat that demon.
    deanokat likes this.
  5. Josh111187

    Josh111187 Community Champion

    I hate it for you that you know exactly what I mean when I say "benzo withdrawals". Because I wouldn't wish it on anyone.
    I too thought about not quitting for fear of the symptoms and I decided stupidly, I was on them for life.
    Well if you do get this Dr. I had at the time to admit that they have withdrawals from stopping quickly, that's all you'll get. Won't tell you how bad they are or the fact, FACT that abrupt interruption in your benzos intake can KILL YOU!
    Man, I hate it for everybody but I have to admit that this was by far the worst of all of the taper withdrawals, from 17.5 mgs to 15mgs., could not take it so back up to 17.5 for a while.
    I just didn't want to think about drugs and hear about withdrawals while going through that. Although for several hours valium hijacked my body in the form of gran mal seizures. The first time I've had to resort to Medical THC. Anyway I'm back to feeling better, not great.
    But I have always overlooked the threads in withdrawals symptoms forum. And I think really that where my story belongs most. So I wanted to post this thread and let anyone who's scared of benzo withdrawals know, they are not alone, its so bad to me anyway that just writing this is increasing my heart rate.
    I get it. If you have been through other withdrawals so you think you can relate, you can't. Because no one can understand the terror of benzos unless you've fallen victim to them.
    They should be illegal!!!!
    lonewolves, True concern and deanokat like this.
  6. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Thanks, @True concern!
  7. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Benzos are horrible, horrible drugs. I understand that they may help a lot of people with various issues, but I still think that they're evil.
    lonewolves, Dominica and Josh111187 like this.
  8. Josh111187

    Josh111187 Community Champion

    Never were there more true words than that, benzos are evil. I know that's an opion, but I feel it should be a fact
    lonewolves, Dominica and deanokat like this.
  9. lonewolves

    lonewolves Senior Contributor

    I’m sorry you’re struggling, @Josh111187. I definitely wouldn’t even wish benzo withdrawals on my worst enemy! My boyfriend and I once bought what he said was a “year supply of Xanax”. Yeah, his half probably lasted him a good 6 months, mine, hmmmm maybe a month and a half? I should have been smart like you and had someone keep my benzos away from me, so I could use them properly. Now I’ll never know if they could have actually helped me when taken properly, because now I associate them to addiction. Is your plan to taper off completely eventually? Or just lower the dosage?
    Dominica and deanokat like this.
  10. Josh111187

    Josh111187 Community Champion

    Hi I know this reply is a long time coming but no, I do not want them even to be in my house. Much less in my body!
    I cannot describe the difficulty in coming off of them. When I am,down to zero I plan on forgetting they even exist. I do not like the benzos. By the way my stuff was hacked bank account and all that good stuff but everything is back in order now and I wanted you to know that I wasn't getting back on this or any other forum until I had sorted that whole mess out.
    deanokat, Dominica and lonewolves like this.
  11. lonewolves

    lonewolves Senior Contributor

    Glad your back! We were told about your hacked account, thankfully. If we hadn’t then I would have been calling you myself haha. Glad you’re doing okay! Well, as good as you can be coming off that stuff!
    deanokat likes this.
  12. True concern

    True concern Community Champion


    Welcome back my friend
    deanokat and Josh111187 like this.
  13. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    deanokat likes this.
  14. True concern

    True concern Community Champion

    Well i just found out definitely having knee surgery,possible knee replacement surgery he won't know until he opens it up.....Very f×cking aggravated now
  15. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Hey, @Josh111187... Welcome back, my friend! Sorry you got hacked, but I swear I didn't do it!!!
  16. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @True concern... Oh, man. I'm so sorry to hear that. I'll pray that it turns out to be the lesser of two evils. I know how much running has helped you. Hopefully you'll be able to run even better after they fix your hinge. And, as someone I truly admire oftentimes says on this forum... Stay strong & God bless!
  17. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @True concern oh no! i'm sorry to hear that too!! i bet you are frustrated... :(

    when are they thinking of doing this?
  18. True concern

    True concern Community Champion

    Thany you that means alot.I will definitely try my best to Stay Strong and I pray once it's done i can run better than ever
    Dominica and deanokat like this.
  19. True concern

    True concern Community Champion

    I was told to stop running completely and complete bed rest for 6 week's,without pushing it any further.i have ground the joint from being a round socket to a sharp 45 degree angle so ya completely immobilized for atleast 6 week's.Very hard for me because I no longer have my escape at all.Im so stressed i don't know what im going to do while i don't sleep and my mind is always going100 miles an hour.This is going to be a major test to my resolve for sure.i pray i can maintain focus
    Dominica likes this.
  20. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    True concern likes this.